Ex-Strength Pain Relievers

Extra-strength non-aspirin tablets, 2 per pack - 250 per box

I419

New

Extra-strength non-aspirin tablets, 2 per pack - 250 per box Comparable to Extra-Strength Tylenol®, our extra-strength non-aspirin pain reliever offers temporary relief of a variety of minor aches and pains due to arthritis, rheumatism,

More details

In stock

List Price: $18.50

Our Price: $11.19

Quantity Discounts Call Us!

More info

Extra-strength non-aspirin tablets, 2 per pack - 250 per box

Comparable to Extra-Strength Tylenol®, our extra-strength non-aspirin pain reliever offers temporary relief of a variety of minor aches and pains due to arthritis, rheumatism, bursitis, headache, menstrual cramps and overexertion. Also reduces fever. Formerly item #I-419. Active ingredient: Acetaminophen, 500 mg.

© 2003-2018 All Rights Reserved
-----------------------------------------------------------------------------------------------------------